Table of Contents: Volume 47, 2004

Volume 47, Number 3 (361-523)
T. Akiyama, H. Kasai, Y. Shibata and M. Tsutsumi;
On a Resolvent Estimate of a System of Laplace Operators with Perfect Wall Condition
pp. 361--394.
[full article ]
Katia A. G. Azevedo and Luiz A. C. Ladeira ;
Hopf Bifurcation for a Class of Partial Differential Equation with Delay
pp. 395--422.
[full article ]
Angelo Favini, Rabah Labbas, Hiroki Tanabe and Atsushi Yagi;
On the Solvability of Complete Abstract Differential Equations of Elliptic Type
pp. 423--452.
[full article ]
Jeong Ja Bae;
Global Existence and Decay for Kirchhoff Type Wave Equation with Boundary and Localized Dissipations in Exterior Domains
pp. 453--477.
[full article ]
Nakao Hayashi, Naoko Ito, Elena I. Kaikina and Pavel I. Naumkin;
Large Time Behavior of Small Solutions to Dirichlet Problem for Landau-Ginzburg Type Equations
pp. 479--497.
[full article ]
S. Kracmar and P. Penel;
Variational Properties of a Generic Model Equation in Exterior 3D Domains
pp. 499--523.
[full article ]

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles